By Topic

Asymptotic rejection of a class of periodic disturbances in nonlinear output-feedback systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Ding, Z. ; Control Syst. Centre, Univ. of Manchester

Asymptotic rejection of periodic disturbances whose basic wave patterns can be described by odd functions is considered. This class of disturbances covers asymmetric waveforms in a half-period such as sawtooth waveforms, as well as disturbances with symmetric half-period waveforms such as sinusoidal and triangular disturbances. The systems considered can be transformed to a nonlinear output-feedback form. The amplitude and phase of the disturbances are unknown. The newly proposed half-period integration technique is used to estimate the unknown disturbances in the systems, together with observer design techniques to deal with nonlinearity. The proposed control design with disturbance estimation asymptotically rejects the unknown disturbance, and ensures the overall stability of the system

Published in:

Control Theory & Applications, IET  (Volume:1 ,  Issue: 3 )